Volume 7, Issue 1
On the Cahn-Hilliard Equation with Nonlinear Principal Part

Yin Jingxue

J. Part. Diff. Eq.,7(1994),pp.77-96

Published online: 1994-07

Preview Full PDF 462 3602
Export citation
  • Abstract
We study the Calm-Hilliard equation with nonlinear principal part \frac{∂u}{∂t} + D[m(u)(kD^3u - DA(u))] = 0 The existence of classical solutions is established by means of the method based on Campanato spaces and the energy estimates. The corresponding uniqueness is also proved.
  • Keywords

Calm-Hilliard equation existence uniqueness Campanato space

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-77, author = {Yin Jingxue}, title = {On the Cahn-Hilliard Equation with Nonlinear Principal Part}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {1}, pages = {77--96}, abstract = { We study the Calm-Hilliard equation with nonlinear principal part \frac{∂u}{∂t} + D[m(u)(kD^3u - DA(u))] = 0 The existence of classical solutions is established by means of the method based on Campanato spaces and the energy estimates. The corresponding uniqueness is also proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5674.html} }
TY - JOUR T1 - On the Cahn-Hilliard Equation with Nonlinear Principal Part AU - Yin Jingxue JO - Journal of Partial Differential Equations VL - 1 SP - 77 EP - 96 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5674.html KW - Calm-Hilliard equation KW - existence KW - uniqueness KW - Campanato space AB - We study the Calm-Hilliard equation with nonlinear principal part \frac{∂u}{∂t} + D[m(u)(kD^3u - DA(u))] = 0 The existence of classical solutions is established by means of the method based on Campanato spaces and the energy estimates. The corresponding uniqueness is also proved.
Yin Jingxue. (1970). On the Cahn-Hilliard Equation with Nonlinear Principal Part. Journal of Partial Differential Equations. 7 (1). 77-96. doi:
Copy to clipboard
The citation has been copied to your clipboard